Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2011, Volume 51, Number 12, Pages 2288–2295 (Mi zvmmf9594)  

This article is cited in 2 scientific papers (total in 2 papers)

Instability of the two-dimensional Poiseuille flow between elastic plates

I. V. Savenkov

Dorodnicyn Computing Center, Russian Academy of Sciences, ul. Vavilova 40, Moscow, 119333 Russia

Abstract: The pressure-driven Poiseuille flow of a viscous incompressible fluid between two parallel plates is considered. Within the framework of the triple-deck theory, the elasticity of the walls is shown to have a stabilizing effect on the flow.

Key words: Poiseuille flow, Tollmien–Schlichting waves, asymptotic expansions, triple-deck theory, elastic walls, boundary layer equations.

Full text: PDF file (410 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2011, 51:12, 2155–2161

Bibliographic databases:

UDC: 519.634
Received: 12.10.2010

Citation: I. V. Savenkov, “Instability of the two-dimensional Poiseuille flow between elastic plates”, Zh. Vychisl. Mat. Mat. Fiz., 51:12 (2011), 2288–2295; Comput. Math. Math. Phys., 51:12 (2011), 2155–2161

Citation in format AMSBIB
\Bibitem{Sav11}
\by I.~V.~Savenkov
\paper Instability of the two-dimensional Poiseuille flow between elastic plates
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2011
\vol 51
\issue 12
\pages 2288--2295
\mathnet{http://mi.mathnet.ru/zvmmf9594}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2933411}
\transl
\jour Comput. Math. Math. Phys.
\yr 2011
\vol 51
\issue 12
\pages 2155--2161
\crossref{https://doi.org/10.1134/S0965542511120177}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000298356400014}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84055219437}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9594
  • http://mi.mathnet.ru/eng/zvmmf/v51/i12/p2288

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Savenkov, “Three-dimensional instability of flow in a flat channel between elastic plates”, Comput. Math. Math. Phys., 52:10 (2012), 1445–1451  mathnet  crossref  mathscinet  zmath
    2. I. V. Savenkov, “Absolute instability of incompressible boundary layer over a compliant plate”, Comput. Math. Math. Phys., 58:2 (2018), 264–273  mathnet  crossref  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:288
    Full text:53
    References:34
    First page:13

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022